# SDR JIKA20190404101

- Difficulty date: April 1, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N548UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT548
- Aircraft time: 25,297 hours, 25,685 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 89741016
- Part serial: 2475846
- Condition: Overspeed
- Location: Left Propeller
- Part time: 22 hours, 44 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

THE PILOT REPORTED THAT IN CRUISE FLIGHT,  THE LH PROP RPM ROSE TO 101%, THEN UP TO 102% AND EVENTUALLY 103% AS THE PILOT STARTED DESCENDING FOR LANDING AT.  THE PILOT ATTEMPTED TO PULL BACK THE SPEED LEVER TO HALT THE SLOW RISE BUT THIS JUST CAUSED THE ENGINE TO BYPASS. WITH THE ENGINE RPMS SLOWLY GETTING HIGHER THE PILOT ELECTED TO PERFORM A PRECAUTIONARY ENGINE SHUTDOWN. THE PILOT DECLARED AN EMERGENCY AND LANDED SINGLE ENGINE WITH NO FURTHER INCIDENT.   MAINTENANCE PERFORMED A GROUND RUN ON THE LEFT ENGINE AND FOUND THAT THE PROP GOVERNOR WAS NOT HOLDING THE RPM AND FAILED THE PROP GOVERNOR TEST.  REPLACED THE PROP GOVERNOR GROUND RUNS COMPLETED AND FOUND SATISFACTORY.
